Call for Manuscripts JFMA

Journal of Fundamental Mathematics and Applications (JFMA), formerly known as Jurnal Matematika dan Komputer, is an Indonesian journal published by Department of Mathematics, Diponegoro University, Semarang, Indonesia. In every year, JFMA has been published regularly in 2 scheduled times (on June and November). 

We are now open the manuscript submission to be published in Vol. 2 No. 2 (Nov 2019)
Manuscript Submission        : 1 June ’19 – 30 Sept ‘19
Review Process                   : 2 – 4 weeks
Acceptance Decision            : 2 – 4 weeks after submission

JFMA is currently indexed in:

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s